MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550601
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was attempted to be used during a procedure performed on (b)(6) 2025.During the procedure, when the product was unpacked, the meter had already exceeded the maximum value from the start.The procedure was completed with another alliance ii inflation syringe.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurate.Block h11: investigation results the returned alliance ii inflation syringe was analyzed, and a visual evaluation noted the meter was found exceeded the maximum value (12 atm).Also, the syringe and the extension tube were returned most likely with dry contrast media.A functional inspection was performed, the syringe was connected to an alliance inflation system, the syringe was filled with water, but pressure gauge needle was not decreasing.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes that the reported event of gauge reading inaccuracy was confirmed.The returned device was inspected, the meter had already exceeded the maximum value, and functional testing found the pressure gauge needle not decreasing.The way in which the device was handled and manipulated, such as a possible hit on the gauge or an accidental drop of the device, may have caused the problem.Therefore, the most probable root cause is an adverse event related to procedure.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21755947
Report Number3005099803-2025-01369
Device Sequence Number8220801
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332(17)260822(10)34691204
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2026
Device Model NumberM00550601
Device Catalogue NumberM00550601
Device Lot Number0034691204
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown